# SDR CALA2009113000687

- Difficulty date: November 21, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 73,060 hours, 33,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK INDIC LEFT SIDE OF FUSE APPROX 15 INCHES AFT OF EMERGENCY LIGHT & APPROX S-23L (APPROX FUSE STA 727E).  ACCOMPLISHED REPAIR PER SRM 53-00-01 FIG 201 REPAIR 31.
